# SDR UALA2011022500951

- Difficulty date: February 24, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 32,713 hours, 14,186 cycles
- Engine: Iae V2527A5
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT MLG RIB 5 FWD LUG DIAMETER WAS FOUND WITH CORROSION.  CLEAN-UP OUT OF LIMITS OF SRM.  A TEMP REPAIR WAS ACCOMPLISHED REF REO-L01301.  CORROSION DAMAGE REMOVED & REWORK ACCOMPLISHED WITH OVERSIZED BORE & BUSHING REPLACEMENT IAW REO-L01302 & UA-EVA-80611.  THIS IS A CATEGORY C REPAIR THE RIB 5 FITTING MUST BE REPLACED WITHIN 44,600 CYCLES FROM REPAIR EMBODIMENT.
